Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1995, Volume 63, Issue 1

Efficiency of an Information System in an Agency Model<89:EOAISI>2.0.CO;2-N
p. 89-102

Son Ku Kim

Different information systems are compared in terms of their relative efficiencies in an agency model. The mean preserving spread relation between the likelihood ratio distributions derived from the original information systems is found to be sufficient to rank information systems under quite general assumptions about the agent's utility function. Furthermore, it is shown that the mean preserving spread criterion can be applied to a broader set of information systems than Holmstrom's informativeness criterion and Blackwell's theorem.

Log In To View Full Content

Journal News